Alert archive / Tennessee / River Flood Warnings in 2017

River Flood Warning 11, NWS Nashville, TN

September 1, 2017Cheatham County, Tennessee

NWS Nashville, TN issued this river flood warning at Sep 1, 2017, 12:57 AM CDT for Cheatham County, Tennessee. It took effect at Sep 1, 2017, 6:07 AM CDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Sep 1, 2017, 12:57 AM CDT (05:57 UTC)
In effect from
Sep 1, 2017, 6:07 AM CDT
Expired
Sep 2, 2017, 1:48 PM CDT
In force
32 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
Minor

County Cheatham County, TN

The radar

The Nashville radar (KOHX), 50 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Harpeth River near Kingston Springs (KINT1). The gauge peaked at 27.06 ft at Sep 1, 2017, 7:00 AM CDT.

actionminormoderate0102009/0109/0209/03
Action stage
18 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03434500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

568 
WGUS44 KOHX 010557
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
1257 AM CDT Fri Sep 1 2017

...The National Weather Service in Nashville, Tn has issued a flood warning for 
the following rivers in middle Tennessee...

  Harpeth River Near Kingston Springs AFFECTING Cheatham County

.Heavy rains from the remnants of hurricane Harvey has caused rapid rises along 
the Harpeth River near Kingston Springs. The river is expected to go above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC021-011757-
/O.NEW.KOHX.FL.W.0011.170901T1602Z-170902T1848Z/
/KINT1.1.ER.170901T1602Z.170902T0000Z.170902T1248Z.NO/
1257 AM CDT Fri Sep 1 2017

The National Weather Service in Nashville, Tn has issued a 

* Flood Warning for 
  The Harpeth River Near Kingston Springs
* From this morning until Saturday afternoon.
* At 12AM Friday the stage was 9.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by late this morning and continue to rise 
  to near 24.6 feet by this evening. The river will fall below flood stage by 
  tomorrow morning.
* At 26.0 feet...Portions of Cedar Hill Road become inundated.
* At 25.0 feet...The access road to the Narrows of the Harpeth State Park begins
  to be inundated.
* At 22.0 feet...Portions of Mound Creek Road become inundated.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water 
  approaches Pinnacle Hill Road and East Kingstons Springs Road. Several 
  secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
  inundated.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river 
  begin to be inundated.



&&

LAT...LON  3630 8712 3617 8710 3613 8700 3604 8704
      3614 8724 3631 8720             



$$
4 follow-up statements
128 
WGUS44 KOHX 011114
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
614 AM CDT Fri Sep 1 2017

...Forecast Flooding Changed from Minor to Moderate Severity for the following 
river in Tennessee...

  Harpeth River Near Kingston Springs AFFECTING Cheatham County
  
. Considerable amounts of rain have fallen overnight and helping to push the
Harpeth River from minor into moderate flood stage.  While only light to 
moderate rains are expected throughout the morning hours, the river is expected
to continue rising and crest later this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC021-012313-
/O.EXT.KOHX.FL.W.0011.170901T1107Z-170902T0834Z/
/KINT1.2.ER.170901T0808Z.170901T1200Z.170902T0234Z.NO/
614 AM CDT Fri Sep 1 2017

...Observed flooding increased from Minor to Moderate severity......Forecast 
flooding increased from Minor to Moderate severity...The Flood Warning continues
for 
 The Harpeth River Near Kingston Springs
* Until late tonight.
* At 5 AM Friday the stage was...25.2 feet...and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Moderate Flood stage is 25.0 feet.
* Minor Flood stage is 20.0 feet.
* The river will continue rising to near 27.8 feet by this morning. The river 
  will fall below moderate flood stage this afternoon and below flood stage by 
  tonight.
* At 26.0 feet...Portions of Cedar Hill Road become inundated.
* At 25.0 feet...The access road to the Narrows of the Harpeth State Park begins
  to be inundated.
* At 22.0 feet...Portions of Mound Creek Road become inundated.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water 
  approaches Pinnacle Hill Road and East Kingstons Springs Road. Several 
  secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
  inundated.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river 
  begin to be inundated.


&&

LAT...LON  3630 8712 3617 8710 3613 8700 3604 8704
      3614 8724 3631 8720             



$$

27
590 
WGUS84 KOHX 011720
FLSOHX
Flood Statement
National Weather Service Nashville TN
1220 PM CDT Fri Sep 1 2017

...The flood warning continues for the following rivers in Tennessee...

  Harpeth River Near Kingston Springs AFFECTING Cheatham County 
 
.The Harpeth River near Kingston Springs will remain in flood stage through this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC021-020520-
/O.CON.KOHX.FL.W.0011.000000T0000Z-170902T0530Z/
/KINT1.2.ER.170901T0808Z.170901T1230Z.170902T0308Z.NO/
1220 PM CDT Fri Sep 1 2017

The Flood Warning continues for
  The Harpeth River Near Kingston Springs
* Until 09/02 00:30.
* At 12PM Friday the stage was 24.9 feet.
* Minor flooding is occurring.
* Flood stage is 20.0 feet.
* The river will fall below flood stage this evening.
* At 25.0 feet...The access road to the Narrows of the Harpeth State Park begins
  to be inundated.
* At 22.0 feet...Portions of Mound Creek Road become inundated.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water 
  approaches Pinnacle Hill Road and East Kingstons Springs Road. Several 
  secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
  inundated.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river 
  begin to be inundated.



&&

LAT...LON  3630 8712 3617 8710 3613 8700 3604 8704
      3614 8724 3631 8720             



$$
918 
WGUS84 KOHX 012042
FLSOHX
Flood Statement
National Weather Service Nashville TN
342 PM CDT Fri Sep 1 2017

...The flood warning continues for the following rivers in Tennessee...
 
  Harpeth River Near Kingston Springs AFFECTING Cheatham County 
 
. Heavy rainfall from the remnants of Harvey will  cause a rise on the Harpeth 
River near Kingston Springs.  This will cause minor flooding through this evening.
The river will then continue to fall below action stage through Saturday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC021-020842-
/O.EXT.KOHX.FL.W.0011.000000T0000Z-170902T1630Z/
/KINT1.2.ER.170901T0808Z.170901T1230Z.170902T0230Z.NO/
342 PM CDT Fri Sep 1 2017

...Flood Warning extended until 09/02 11:30...The Flood Warning continues for
  The Harpeth River Near Kingston Springs
* Until 09/02 11:30.
* At 03PM Friday the stage was 20.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* The river will continue to fall to below flood stage by tonight.
* At 22.0 feet...Portions of Mound Creek Road become inundated.
* At 20.0 feet...Flooding of the Kingston Springs City Park begins and water 
  approaches Pinnacle Hill Road and East Kingstons Springs Road. Several 
  secondary roads near the river become impassable.
* At 18.0 feet...Low lying areas of the Narrows of the Harpeth State Park become
  inundated.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river 
  begin to be inundated.


&&

LAT...LON  3630 8712 3617 8710 3613 8700 3604 8704
      3614 8724 3631 8720             



$$
814 
WGUS84 KOHX 020209
FLSOHX
Flood Statement
National Weather Service Nashville TN
909 PM CDT Fri Sep 1 2017

...The flood warning is cancelled for the following rivers in Tennessee...
 
  Harpeth River Near Kingston Springs AFFECTING Cheatham County
 
.The river near Kingston Springs has dropped below flood stage...and is expected to continue
a slow fall the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC021-020239-
/O.CAN.KOHX.FL.W.0011.000000T0000Z-170902T0209Z/
/KINT1.2.ER.170901T0808Z.170901T1230Z.170901T2047Z.NO/
909 PM CDT Fri Sep 1 2017

The Flood Warning is cancelled for
  The Harpeth River Near Kingston Springs
* Until 12/31 17:59.
* At 08PM Friday the stage was 15.8 feet...and slowly falling.
* Flood stage is 20.0 feet.
* At 16.0 feet...Agricultural land and low lying areas adjacent to the river 
  begin to be inundated.


&&

LAT...LON  3630 8712 3617 8710 3613 8700 3604 8704
      3614 8724 3631 8720             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Aug 31, 10:50 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Aug 31, 10:50 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1050 PM CDT Thu Aug 31 2017

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

Center of remnants of Harvey currently across extreme northeast
MS...and is expected to push across the mid-state very close to
BNA through Friday. Northwest Middle TN remains focus for heaviest
rain...with amounts dropping to the southeast. Isolated flooding
already occurring likely to expand some overnight as heavy rain
continues. While small threat of severe storms remains overnight
...flooding is the main issue.

Updated to QPF to latest numbers which actually drops amounts
slightly east as wrap-around rain likely to largely affect the
north/west. As the center of Harvey moves closer...winds will
become quite gusty and a wind advisory may need to be issued.

&&

.AVIATION...
00Z TAF DISCUSSION.

Remnants of hurricane Harvey expected to push across the mid-state
...resulting in degraded flying conditions through the period.
CIGs/VSBYs expected to down way down tonight...and largely remain
that way through the period. Winds also expected to become gusty
20-30 mph.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday afternoon FOR Cannon-Cheatham-
Clay-Davidson-De Kalb-Dickson-Hickman-Houston-Humphreys-Jackson-
Lawrence-Lewis-Macon-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Wayne-
Williamson-Wilson.

&&

DISCUSSION......11
AVIATION........07
Hazardous weather outlook, Aug 31, 11:47 AM CDT, 13 hours 10 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Nashville TN
1147 AM CDT Thu Aug 31 2017

TNZ005>011-023>034-056>066-075-077>080-093>095-011000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
1147 AM CDT Thu Aug 31 2017

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...This Afternoon and Tonight

A Flash Flood Watch is now in effect for most of Middle Tennessee.
Locations across the higher elevations of the Upper Cumberland
Region, southern portions of the Cumberland Plateau Region, and
far southern counties across central and eastern portions of the
mid state are not within this watch area currently.

There is a slight risk of severe storms for counties near the
Tennessee/Alabama border this afternoon through early this
evening. There is a marginal risk of severe storms for locations
around the I-40 corridor and southward up to the above mentioned
slight risk area for this afternoon through early this evening.
With any severe storms that do occur, the formation of isolated
tornadoes will be the primary threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Heavy rain will persist through Friday as Tropical Depression
Harvey moves across Middle Tennessee. Forecast rainfall amounts
from today through Friday afternoon range from up to 1 inch along
the Cumberland Plateau, to 3 to 5 inches across the Nashville
Metro Area, to 6 to 8 inches around Clarksville and Land-between-
the-Lakes.

Also, areas generally east of I-65 remain under a marginal risk of
severe storms on Friday, with isolated tornadoes once again being
the primary threat.

Winds will increase across most of Middle Tennessee tonight and
Friday as the center of Harvey tracks across the mid state.
Sustained speeds of 10 to 20 mph will be common, with gusts of
30 mph or greater in many areas, is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through Friday
afternoon for severe storms and possible flooding.

Spotter Thunderstorm Reporting Criteria
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 INCH
Winds > 50 MPH (Measured)
Structural Damage
Trees or Power Lines Down

31

In the hours before

Local storm report, Aug 31, 11:50 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1150 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      2 NE BELLE MEADE        36.12N  86.83W
08/31/2017                   DAVIDSON           TN   EMERGENCY MNGR

            ROLLAND RD CLOSED DUE TO FLOODING.

&&

EVENT NUMBER OHX1700776

MR3
Local storm report, Aug 31, 11:51 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1151 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          3 NW MOUNT PLEASANT     35.58N  87.23W
08/31/2017                   MAURY              TN   EMERGENCY MNGR

            7 POWER POLES DOWN ALONG WITH TREES. TDS OBSERVED ON
            RADAR AT TIME OF REPORT.

0700 PM     FLASH FLOOD      NASHVILLE               36.17N  86.78W
08/31/2017                   DAVIDSON           TN   TWITTER

            VIDEO AND PICTURES SHOW CARS PARTIALLY SUBMERGED AT
            VANTAGE WAY AND ROSA PARKS BLVD.

0755 PM     FLASH FLOOD      8 NNW NASHVILLE         36.28N  86.84W
08/31/2017                   DAVIDSON           TN   EMERGENCY MNGR

            WATER RESCUES ONGOING ALONG WHITES CREEK.

0901 PM     FLASH FLOOD      8 N NASHVILLE           36.29N  86.78W
08/31/2017                   DAVIDSON           TN   EMERGENCY MNGR

            MULITPLE ROADS CLOSED IN THE WHITES CREEK AREA
            INCLUDING LICKTON PIKE AND KNIGHT RD.

0910 PM     FLASH FLOOD      10 SE CENTERVILLE       35.69N  87.32W
08/31/2017                   HICKMAN            TN   FACEBOOK

            WATER OVER HOOVER RD AT DUNLAP RD IN THE SHADY GROVE
            COMMUNITY.

0928 PM     FLASH FLOOD      2 SW FAIRVIEW           35.96N  87.15W
08/31/2017                   WILLIAMSON         TN   AMATEUR RADIO

            HAM REPORTED ROAD FLOODING AT HWY 100 AND GLENHAVEN DR
            IN FAIRVIEW.

0948 PM     FLASH FLOOD      5 SE NASHVILLE          36.12N  86.72W
08/31/2017                   DAVIDSON           TN   TRAINED SPOTTER

            MURFREESBORO PIKE NORTH OF BRILEY PARKWAY IS FLOODED.

1059 PM     FLASH FLOOD      1 SE KINGSTON SPRINGS   36.09N  87.09W
08/31/2017                   CHEATHAM           TN   911 CALL CENTER

            A FEW ROADS ARE CLOSED AROUND KINGSTON SPRINGS
            INCLUDING WEST KINGSTON SPRINGS RD AND OLD BRUSH CREEK
            RD.

1130 PM     HEAVY RAIN       15 NE CENTERVILLE       35.95N  87.26W
08/31/2017  M5.02 INCH       HICKMAN            TN   COCORAHS

            5.02 INCHES OF RAIN MEASURED SO FAR TODAY.

1130 PM     FLASH FLOOD      13 WNW SPRING HILL      35.81N  87.14W
08/31/2017                   MAURY              TN   EMERGENCY MNGR

            HAY HOLLOW RD AND LEIPERS CREEK RD ARE FLOODED.

1130 PM     FLASH FLOOD      5 SE MOUNT PLEASANT     35.50N  87.13W
08/31/2017                   MAURY              TN   EMERGENCY MNGR

            FLOODING REPORTED AT TARIPEN BRANCH.

1130 PM     FLASH FLOOD      7 NW MOUNT PLEASANT     35.62N  87.28W
08/31/2017                   MAURY              TN   EMERGENCY MNGR

            FLOODING WAS REPORTED AT TAYLOR STORE RD.

1130 PM     FLASH FLOOD      2 NE BELLE MEADE        36.12N  86.83W
08/31/2017                   DAVIDSON           TN   EMERGENCY MNGR

            ROLLAND RD CLOSED DUE TO FLOODING.

&&

EVENT NUMBER OHX1700764 OHX1700765 OHX1700766 OHX1700767 OHX1700768
OHX1700769 OHX1700770 OHX1700771 OHX1700772 OHX1700773 OHX1700774
OHX1700775 OHX1700776

MR3
Local storm report, Sep 1, 12:03 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1203 AM CDT FRI SEP 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     FLASH FLOOD      1 W NASHVILLE           36.17N  86.81W
08/31/2017                   DAVIDSON           TN   BROADCAST MEDIA

            I-40 EASTBOUND AT DR. DB TODD JR BLVD BRIDGE IS FLOODED
            WITH 5 CARS STALLED OUT AND FAR TWO RIGHT LANES
            IMPASSABLE

&&

EVENT NUMBER OHX1700777

SHAMBURGER
Local storm report, Sep 1, 12:24 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1224 AM CDT FRI SEP 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     FLASH FLOOD      3 SW NASHVILLE          36.14N  86.82W
09/01/2017                   DAVIDSON           TN   TWITTER

            SEVERAL REPORTS OF FLOODING IN WEST NASHVILLE. A HOME
            AND CARS ARE FLOODED ON BATTLEFIELD DRIVE NEAR BELMONT.
            WEST END NEAR CENTENNIAL PARK FLOODED. HIGHWAY 100
            FLOODED NEAR THE KROGER IN BELLE MEADE.

&&

EVENT NUMBER OHX1700778

SHAMBURGER
Local storm report, Sep 1, 12:40 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1240 AM CDT FRI SEP 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     FLASH FLOOD      5 WNW NASHVILLE         36.21N  86.87W
09/01/2017                   DAVIDSON           TN   TWITTER

            HOMES FLOODED ON CATO ROAD AND EATONS CREEK ROAD IN
            NORTHWEST NASHVILLE

&&

EVENT NUMBER OHX1700779

SHAMBURGER
Local storm report, Sep 1, 12:45 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1245 AM CDT FRI SEP 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     FLASH FLOOD      2 NW OAK HILL           36.10N  86.81W
09/01/2017                   DAVIDSON           TN   TWITTER

            SEVERAL CARS AND APARTMENTS FLOODED AT ROYAL ARMS
            APARTMENTS ON RICHARD JONES IN GREEN HILLS

&&

EVENT NUMBER OHX1700780

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:05 PM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry and 2 more7 hr
Aug 31, 7:50 PM CDTTornado WarningOHXWilliamson25 min
Aug 31, 7:55 PM CDTRiver Flood AdvisoryOHXDavidson14 hr
Aug 31, 7:59 PM CDTRiver Flood AdvisoryOHXDavidson14 hr
Aug 31, 8:15 PM CDTTornado WarningOHXGiles, Marshall, Maury30 min
Aug 31, 8:27 PM CDTRiver Flood AdvisoryOHXDavidson10 hr
Aug 31, 8:27 PM CDTRiver Flood AdvisoryOHXDavidson10 hr
Aug 31, 8:34 PM CDTRiver Flood WarningOHXDavidson24 hr
Aug 31, 8:48 PM CDTRiver Flood WarningOHXPerry64 hr
Aug 31, 8:48 PM CDTRiver Flood WarningOHXMontgomery, Robertson59 hr
Aug 31, 9:30 PM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Lewis, Marshall, Maury2 hr
Aug 31, 9:40 PM CDTFlash Flood WarningOHXCheatham, Davidson, Williamson5 hr
Aug 31, 10:19 PM CDTFlash Flood WarningOHXDavidson, Marshall, Maury, Williamson3 hr
Aug 31, 10:34 PM CDTSevere Thunderstorm WarningOHXBedford26 min
Aug 31, 10:58 PM CDTSevere Thunderstorm WarningOHXBedford, Rutherford32 min
Aug 31, 11:01 PM CDTSpecial Weather StatementOHXDavidson, Robertson44 min
Aug 31, 11:17 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson28 min
Aug 31, 11:42 PM CDTWind AdvisoryOHXBedford, Cannon, Cheatham, Coffee, Davidson, DeKalb and 21 more16 hr
Aug 31, 11:47 PM CDTRiver Flood WarningOHXDavidson24 hr
Aug 31, 11:47 PM CDTRiver Flood WarningOHXDavidson24 hr
Aug 31, 11:53 PM CDTTornado WarningOHXDavidson9 min
Sep 1, 12:17 AM CDTFlash Flood WarningOHXCheatham, Dickson3 hr
Sep 1, 1:09 AM CDTFlash Flood WarningOHXDavidson, Williamson51 min
Sep 1, 1:09 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson20 hr
Sep 1, 1:09 AM CDTRiver Flood AdvisoryOHXMontgomery9 hr
Sep 1, 1:09 AM CDTRiver Flood AdvisoryOHXStewart9 hr
Sep 1, 1:09 AM CDTRiver Flood AdvisoryOHXHumphreys30 hr
Sep 1, 1:15 AM CDTRiver Flood WarningOHXDavidson24 hr
Sep 1, 3:30 AM CDTFlash Flood WarningOHXCheatham, Montgomery, Robertson2 hr
Sep 1, 4:29 AM CDTRiver Flood WarningOHXCheatham24 hr
Sep 1, 5:39 AM CDTRiver Flood AdvisoryOHXDavidson, Sumner3 hr
Sep 1, 5:40 AM CDTRiver Flood WarningOHXDavidson2 hr
Sep 1, 5:43 AM CDTRiver Flood AdvisoryOHXHickman5 hr
Sep 1, 9:20 AM CDTRiver Flood AdvisoryOHXHickman10 hr
Sep 1, 10:10 AM CDTRiver Flood WarningOHXMontgomery33 hr
Sep 1, 10:10 AM CDTRiver Flood WarningOHXStewart39 hr
Sep 1, 11:30 AM CDTRiver Flood AdvisoryOHXCheatham9 hr
Sep 1, 3:15 PM CDTRiver Flood AdvisoryOHXMontgomery25 hr

Nearby

River Flood Warnings in Tennessee, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.